# SDR SWIA200616223

- Difficulty date: January 26, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 4,366 hours, 2,858 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 5913000
- Part serial: A0465
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 374 hours, 233 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED MESSAGE AFTER LANDING.  REPLACED RT FLAP BPSU.  RIG AND OPERATIONAL CHECK GOOD PER MM 27-52-03.
